advertisement
Question
Posted by: ANDY | 2007/03/02

DEPOT PROVERA

HI GUYZ, I HAD MY BABY 3 MONTHS AGO (IN OCTOBER) I STARTED DEPOT PROVERA IN DECEMBER AND I HAD MY PERIODS FOR 2 WEEKS AND SINCE THEN I HAVEN'T HAD MY PERIOD. I AM DUE FOR MY NEXT INJECTION NEXT WEEK IS THIS NORMAL???
PLZ ADVICE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Ye s it is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Bella | 2007/03/04

Hi Andy.

Congrats with your baby!!

I was on the same injection. I got 1 injection and was suppose to go back 3 months later. Never got my period once. Not just that, I also balooned. Not impressed!!!

Just keep in mind that many people complain about getting fat when on the injection. I suppose it could happen on other contraceptives as well, but I have first hand experience with that particular injection.

Take care

Reply to Bella
Posted by: REPLY | 2007/03/02

I am on the tablet form of Provera. It can take a few attempts with the Provera for your period to come.

Reply to REPLY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement